Oscillation Properties for Second-Order Partial Differential Equations with Damping and Functional Arguments
Run Xu,
Yuhua Lu and
Fanwei Meng
Abstract and Applied Analysis, 2011, vol. 2011, 1-14
Abstract:
Using an integral averaging method and generalized Riccati technique, by introducing a parameter 𠛽 ≥ 1 , we derive new oscillation criteria for second-order partial differential equations with damping. The results are of high degree of generality and sharper than most known ones.
Date: 2011
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/901631.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/901631.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:901631
DOI: 10.1155/2011/901631
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().